[FAM-news] Statistics and Decisions, Contents (fwd)

Andreas Schamanek schamane at fam.tuwien.ac.at
Wed Nov 10 12:07:16 CET 2004


---------- Forwarded message ----------
From: Walter Schachermayer <wschach at fam.tuwien.ac.at>
---------- Forwarded message ----------
Date: Wed, 10 Nov 2004 11:25:52 +0100
From: Helmut Strasser <Helmut.Strasser at wu-wien.ac.at>
Subject: Statistics and Decisions, Contents

Sehr geehrte Fachkollegen !

Wie Sie sicher seit geraumer Zeit wissen, ist die von Prof. Plachky
gegründete und jahrelang herausgegebene Zeitschrift  "Statistics and
Decisions" seit 2003 mit einem neuen Editorial Board ausgestattet. Details
zum Editorial Board, zur Herausgeberpolitik und zum veränderten Layout
finden Sie auf der Homepage der Zeitschrift:

http://www.oldenbourg.de/verlag/statistics-international/

Ich möchte Sie auf diesem Weg dazu ermuntern, bei der Veröffentlichung Ihrer
Arbeiten und von Arbeiten Ihrer Mitarbeiter die Zeitschrift "Statistics and
Decisions" in betracht zu ziehen. Zu Ihrer Information sende ich Ihnen
nachstehend die Inhalte der Hefte seit dem Herausgeberwechsel. Sie sehen
daraus, dass die veröffentlichten Arbeiten hinsichtlich des inhaltlichen
Spektrums im Bereich der Mathematischen Stochastik weit gestreut sind.
Zahlreiche prominente Kollegen haben uns bereits ihr Vertrauen geschenkt und
Arbeiten in "Statistics and Decisions" veröffentlicht.

Ich hoffe, dass diese Information Ihr Interesse findet.

Mit besten Grüssen, Helmut Strasser.

**********************************************************************

Helmut Strasser
o.Univ.Prof., Dr.phil.
----------------------------
Member of the Austrian Academy of Sciences
Editor of Statistics and Decisions
---------------------------
Department of Statistics and Mathematics
Vienna University of Economics and Business Administration
A-1090 Vienna, Augasse 2-6
---------------------------
Phone: +43+1+31336 5051 (5050)
Fax: +43+1+31336 734
Email: Helmut.Strasser at wu-wien.ac.at
WWW: http://matrix.wu-wien.ac.at/homepage/helmutstrasser

***********************************************************************

Eine Reihe von Editoren der Zeitschrift haben durch Publikation einer
persönlichen Arbeit zum gelungenen Neustart beigetragen: L. Rüschendorf, W.
Schachermayer, A. van der Vaart (forthcoming), L. Devroye, A. N. Shiryayev,
A. Janssen, F. Liese, M. Nussbaum, W. Wefelmeyer.

Weitere Autoren und Titel finden Sie nachstehend:

Volume 22, Issue 2:

P. Dencker, F. Liese: Local maximin properties of tests in Gaussian shift
experiments.
J. Fehrenbach, L. Rüschendorf: Markov chain algorithms for Eulerian
orientations and 3-colourings of 2-dimensional Cartesian grids.
D. Ferger: A two-dimensional Cramer-von Mises test for the two-sample
problem with dispersion alternatives.
P. Guasoni, W. Schachermayer: Necessary conditions for the existence of
utility maximizing strategies under transaction costs.

Volume 22, Issue 1:

E. Belitser: On asymptotic expansion of pseudovalues in nonparametric median
regression.
A.S. Dalalyan, Y.A. Kutoyants: On second order minimax estimation of
invariant density for ergodic diffusion.
L. Heinrich, F. Pukelsheim, U. Schwingenschlögl: Sainte-Lague's chi-square
divergence for the rounding of probabilities and its convergence to a stable
law.
H. Peng, A. Schick: Estimation of linear functionals of bivariate
distributions with parametric marginals.
A.N. Shiryaev: A remark on the quickest detection problems.

Volme 21, Issue 4:

A. Janssen: Which power of goodness of fit tests can really be expected:
intermediate versus contiguous alternatives.
Y. Sheena and A.K. Gupta: Estimation of the multivariate normal covariance
matrix under some restrictions.
A. Steland: Jump-preserving monitoring of dependent time series using pilot
estimators.
S.T. Garren: Improved estimation of medians subject to order restrictions in
unimodal symmetric families.

Volume 21, Issue 3:

M. Jähnisch, M. Nussbaum: Asymptotic equivalence for a model of independent
non identically distributed observations.
A.A. Gushchin, E. Valkeila: Approximations and limit theorems for likelihood
ratio processes in the binary case.
R. Kühne, L. Rüschendorf: Optimal stopping and cluster point processes.
L. Wang: Limit theorems in change-point problems with multivariate
long-range dependent observations.

Volume 21, Issue 2:

T. Sottinen, E. Valkeila: On arbitrage and replication in the fractional
Black-Scholes pricing model.
J. Forrester, W. Hooper, H. Peng, A. Schick: On the construction of
efficient estimators in semiparametric models.
A. Korostelev: The Bahadur risk in probability density estimation.
J. Rahnenführer: On preferences of general two-sided tests with applications
to Kolmogorov-Smirnov-type tests.
K. Pötzelberger: Estimating the dimension of factors of diffusion processes.
M. Revyakov: Ranking of populations in parameter's modulus.

Volume 21, Issue 1:

Ioannis Karatzas: A note on Bayesian detection of change-points with an
expected miss criterion.
Luc Devroye, Dominik Schaefer, Laszlo Györfi, Harro Walk: The estimation
problem of minimum mean squared error.
Hans M. Dietz, Yury A. Kutoyants: Parameter estimation for some
non-recurrent solutions of SDE.
Jeannette H.C. Woerner: Variational sums and power variation: a unifying
approach to model selection and estimation in semimartingale models.
Yuzo Maruyama: A robust generalized Bayes estimator improving on the
James-Stein estimator for spherically symmetric distributions.
Wolfgang Schmid, Yarema Okhrin: Tail behaviour of a general family of
control charts.



More information about the FAM-news mailing list